SHOPPING
PARENTING
ADVERTISEMENT
Want to share your parenting queries and get answers
Get Solutions and advice from other parents and experts
Ask a Question
Trying To Conceive
Q.

I was having progesterone tablets from 6th day after my period for 6 days. Today is my 19th day after my last period and i am having certain spotting as shown in the picture. I am feeling so tired and nauseous, Is it is an implantation bleeding or its a period?

1 Answer
ExpertDr GhousePaediatrician2 months ago
A. wait for one more day if normal menses bleeding will be more. if there is no relief it is advisable to see the doctor for proper examination if there is need for proper investigations also both for diagnosis and treatment
ADVERTISEMENT
ADVERTISEMENT
Do you know any solution to this question?Let’s go to the app - To help out fellow parents & to get answers to your questions

Add An Answer

Add An Answer
Add An Answer

Post Answer

Ask a Question
This question is being asked for:
Your identity will not be revealed
POST